MAUDE Adverse Event Report: BARD ACCESS SYSTEMS NIAGARA DIALYSIS CATHETER KIT 13.5F X 15CM (PRE-CURVED) (SHORT-TERM) (DUAL-LUMEN; INTRODUCER, CATHETER

BARD ACCESS SYSTEMS NIAGARA DIALYSIS CATHETER KIT 13.5F X 15CM (PRE-CURVED) (SHORT-TERM) (DUAL-LUMEN; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of reds2495 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
The doctor reported , on (b)(6) 2020, that when the patient was infused through the peripherally intubated central venous catheter, the sheath of the delivery catheter was found to be bent.

Brand Name
NIAGARA DIALYSIS CATHETER KIT 13.5F X 15CM (PRE-CURVED) (SHORT-TERM) (DUAL-LUMEN
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10313745
Report Number3006260740-2020-02608
Device Sequence Number16374497
Product Code MPB
UDI-Device Identifier00801741045608
UDI-Public(01)00801741045608
Combination Product (Y/N)N
PMA/510(K) Number
K090102
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model NumberN/A
Device Catalogue Number5594150
Device Lot NumberREDS2495
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2020
Initial Report FDA Received Date07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1